# SDR U5QA06034

- Difficulty date: April 30, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N600PH
- Make and model: Lear 60LEAR
- Aircraft serial: 60074
- Aircraft time: 5,480 hours, 3,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Part number: 5413202109
- Part serial: UNK
- Condition: Misaligned
- Location: Zone 200
- Part time: 5,480 hours, 3,054 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT SIDE WINDOW HAD A LOUD SOUND. PILOT ELECTED TO REPOSITION BACK TO MX BASE.  MX DISCOVERED THAT A INTERIOR TRIM PANEL PIECE HAD BECOME STUCK BETWEEN THE PILOT'S CREW WINDOW AND THE WINDOW SEAL. THE PILOTS CREW WINDOW CAN BE OPENED TO COMMUNICATE BETWEEN CREW AND GROUND PERSONEL AND MUST HAVE TRAPPED THE INTERIOR PANEL WHILE CLOSING THE WINDOW.  MX REPOSITIONED TRIM PANEL AND SECURED WINDOW.
